# SDR HEEA080709

- Difficulty date: August 2, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 412074030101
- Part serial: HR0372
- Condition: Erratic
- Location: Adi
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADI HAD ERRATIC MOVEMENT.
